# SDR VNAA2021040299915

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 37,077 hours, 35,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 7075T73511
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION DETECTED DURING NDT IN AFT INBOARD BOLT HOLE OF FLAP FWD HINGE SUPPORT FITTING AT WS 128.00 LH WING. CRACK LOCATED .150" FROM SKIN SURFACE, .090" LENGTH, 040" DEEP.  
COMPLETED REPAIR IN AFT INBD BOLT HOLE OF FLAP FWD HINGE SUPPORT FITTING AT WS 128.00 L/H WING IAW REO 670-57-21-907.
